Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 10, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Mar 30, 2014, 4:31 AM CDT for Bailey County, Castro County, Parmer County, Texas. It took effect at Mar 30, 2014, 2:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 4:31 AM CDT (09:31 UTC)
- In effect from
- Mar 30, 2014, 2:00 PM CDT
- Expired
- Mar 30, 2014, 9:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Castro County, TX, Parmer County, TX
The radar
The Cannon AFB radar (KFDX), 95 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3409 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
482 WWUS84 KLUB 300931 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 431 AM CDT SUN MAR 30 2014 TXZ028-033-034-039-301045- /O.CAN.KLUB.FW.A.0010.140330T1900Z-140331T0200Z/ LAMB-COCHRAN-HOCKLEY-YOAKUM- 431 AM CDT SUN MAR 30 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR CENTRAL AND SOUTHWESTERN SECTIONS OF THE SOUTH PLAINS...... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE WEATHER WATCH. PERIODS OF ELEVATED CONDITIONS ARE EXPECTED. A FIRE DANGER STATEMENT HAS BEEN ISSUED. $$ TXZ021-022-027-310200- /O.UPG.KLUB.FW.A.0010.140330T1900Z-140331T0200Z/ /O.NEW.KLUB.FW.W.0010.140330T1900Z-140331T0200Z/ PARMER-CASTRO-BAILEY- 431 AM CDT SUN MAR 30 2014 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWESTERN TEXAS PANHANDLE AND EXTREME NORTHWESTERN SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHERLY TO SOUTHWESTERLY AT 20 TO 30 MPH...WITH HIGHER GUSTS. * HUMIDITY...BOTTOMING OUT AT 10 TO 15 PERCENT. * FUELS...DRY. * TIMING...CRITICAL CONDITIONS WILL BEGIN BY EARLY TO MID- AFTERNOON AND CONTINUE INTO THE MID-EVENING HOURS. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. OUTDOOR BURNING IS HIGHLY DISCOURAGED AND CURRENTLY ILLEGAL IN MANY COUNTIES DUE TO LOCAL OUTDOOR BURNING BANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
2 follow-up statements
137 WWUS84 KLUB 302025 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 325 PM CDT SUN MAR 30 2014 TXZ021-022-027-310300- /O.NEW.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/ /O.CON.KLUB.FW.W.0010.000000T0000Z-140331T0200Z/ PARMER-CASTRO-BAILEY- 325 PM CDT SUN MAR 30 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER FOR THE FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME NORTHWEST SOUTH PLAINS... ...FIRE WEATHER WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE AND NORTHERN AND CENTRAL SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM TONIGHT. * WIND...SOUTHERLY TO SOUTHWESTERLY AT 20 TO 30 MPH...WITH HIGHER GUSTS THROUGH THIS EVENING...FOLLOWED BY WESTERLY WINDS SUSTAINED AT 20 TO 25 MPH FROM LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. * HUMIDITY...BOTTOMING OUT AT 10 TO 15 PERCENT LATE THIS AFTERNOON...THEN DROPPING TO 5 TO 10 PERCENT MONDAY AFTERNOON. * FUELS...DRY. * TIMING...CRITICAL CONDITIONS WILL CONTINUE INTO THE MID-EVENING HOURS...THEN REDEVELOP BY LATE MONDAY MORNING AND PERSIST THROUGH THE AFTERNOON HOURS. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. OUTDOOR BURNING IS HIGHLY DISCOURAGED AND CURRENTLY ILLEGAL IN MANY COUNTIES DUE TO LOCAL OUTDOOR BURNING BANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ023>025-028>031-033>036-310300- /O.NEW.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/ SWISHER-BRISCOE-HALL-LAMB-HALE-FLOYD-MOTLEY-COCHRAN-HOCKLEY- LUBBOCK-CROSBY- 325 PM CDT SUN MAR 30 2014 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER FOR MOST OF THE SOUTHERN TEXAS PANHANDLE...NORTHERN AND CENTRAL SOUTH PLAINS AND NORTHWESTERN ROLLING PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * WIND...WESTERLY AND SUSTAINED AT 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...DROPPING TO 5 TO 10 PERCENT. * FUELS...DRY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
626 WWUS84 KLUB 310209 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 909 PM CDT SUN MAR 30 2014 TXZ021-022-027-311200- /O.EXP.KLUB.FW.W.0010.000000T0000Z-140331T0200Z/ /O.CON.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/ PARMER-CASTRO-BAILEY- 909 PM CDT SUN MAR 30 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME NORTHWEST SOUTH PLAINS... ...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME NORTHWEST SOUTH PLAINS... * WIND...WESTERLY WINDS SUSTAINED AT 20 TO 25 MPH FROM LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. * HUMIDITY...DROPPING TO 5 TO 10 PERCENT MONDAY AFTERNOON. * FUELS...DRY. * TIMING...CRITICAL CONDITIONS ARE EXPECTED TO REDEVELOP BY LATE MONDAY MORNING AND PERSIST THROUGH THE AFTERNOON HOURS. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. OUTDOOR BURNING IS HIGHLY DISCOURAGED AND CURRENTLY ILLEGAL IN MANY COUNTIES DUE TO LOCAL OUTDOOR BURNING BANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ023>025-028>031-033>036-311200- /O.CON.KLUB.FW.A.0011.140331T1500Z-140401T0100Z/ SWISHER-BRISCOE-HALL-LAMB-HALE-FLOYD-MOTLEY-COCHRAN-HOCKLEY- LUBBOCK-CROSBY- 909 PM CDT SUN MAR 30 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR MOST OF THE SOUTHERN TEXAS PANHANDLE...NORTHERN AND CENTRAL SOUTH PLAINS AND NORTHWESTERN ROLLING PLAINS... * WIND...WESTERLY AND SUSTAINED AT 20 TO 25 MPH WITH HIGHER GUSTS. * HUMIDITY...DROPPING TO 5 TO 10 PERCENT. * FUELS...DRY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 30, 4:18 AM CDT, 13 minutes earlier.
Area forecast discussion, Mar 30, 4:18 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 418 AM CDT SUN MAR 30 2014 .SHORT TERM... STOUT SOUTH/SOUTHEASTERLY FLOW AHEAD OF A DEEPENING SURFACE LOW STRETCHING THROUGH THE HIGH PLAINS WILL BRING AN INFLUX OF LOW LEVEL MOISTURE INTO THE AREA...SUBSEQUENTLY RAISING DEWPOINTS INTO THE 30S. THIS WILL IN TURN SET UP A WEAK DRYLINE ON THE CAPROCK FROM ROUGHLY THE FAR SOUTHWEST PANHANDLE TO NEAR THE TEXAS/NEW MEXICO STATE LINE. CRITICAL FIRE WEATHER WILL THUS BE A CONCERN WEST OF THIS LINE AS A SHORTWAVE TROUGH MOVES ACROSS THE GREAT BASIN AND TOWARD THE ROCKIES FURTHER DEEPENING THE AFOREMENTIONED SURFACE LOW. BREEZY CONDITIONS WILL ENSUE THROUGH THE MORNING AND INTO THE AFTERNOON WITH SOUTH WINDS INCREASING TO 20 TO 30 MPH. TEMPERATURES WILL WARM INTO THE LOW-MID 80S AREAWIDE...WITH GREATER HEATING BEING TEMPERED BY INCREASING CIRRUS FROM THE APPROACHING WAVE ALOFT AS WELL AS A LACK OF A MORE DOWNSLOPE COMPONENT TO THE SURFACE FLOW. BREEZY CONDITIONS WILL CONTINUE INTO THIS EVENING AND OVERNIGHT AS THE UPPER DISTURBANCE MOVES INTO THE CENTRAL PLAINS...EJECTING THE SURFACE LOW AHEAD OF IT AND USHERING IN A PACIFIC FRONT MONDAY MORNING. LOW LEVEL JET WILL PICK UP AGAIN WITH SOUNDINGS SHOWING INCREASING INSTABILITY...BUT MOISTURE PROFILES WILL STILL REMAIN NON-CONDUCIVE FOR THE DEVELOPMENT OF ANY HIGH-BASED SHOWERS/STORMS ALONG THE DRYLINE THIS EVENING. OVERNIGHT LOWS WILL RANGE FROM THE MID 40S TO NEAR 50 ON MUCH OF THE CAPROCK WITH LOCATIONS EAST OF THE ESCARPMENT BOTTOMING OUT IN THE 50S. && .LONG TERM... PROGRESSIVE PATTERN EXPECTED TO CONTINUE THIS WEEK ACROSS THE CONUS. UPPER TROUGH IS EXPECTED TO BE DUR NORTH OVER THE CENTRAL PLAINS BY MONDAY MORNING WITH A LOW SITTING OFF THE PACIFIC NORTHWEST COAST. PAC NW LOW WILL DIG INTO SRN CALIFORNIA BY WEDNESDAY MORNING AND PASSES TO OUR NORTH ON THURSDAY. CONSISTENCY THROUGH 18Z THU IS A BIT BETTER THAN YESTERDAY MORNING. ANOTHER TROUGH BUILDS INTO THE WEST COAST BY FRIDAY AND APPROACHES DURING THE WEEKEND. ON THE MESOSCALE...MONDAY/S DRYLINE SHOULD BE POSITIONED SUCH THAT ONLY OUR NORTHWESTERN COUNTIES WOULD ESCAPE THE INFLUX OF SURFACE MOISTURE. HOWEVER...THE DRYLINE SHOULD RAPIDLY MIX EAST OF THE CWFA BY 18Z LEAVING VERY DRY CONDITIONS ACROSS THE AREA. WIND SPEEDS SUGGEST BORDERLINE ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS SHOULD BE EXPECTED WITH PERHAPS THE HIGHEST RISK UP IN THE NORTHWESTERN ZONES. A BACK DOOR COLD FRONT MONDAY NIGHT EDGES INTO THE AREA THEN PUSHES NORTH DURING THE DAY ON TUESDAY. THIS MAY VERY WELL TURN INTO A COMPLEX SURFACE PATTERN TUESDAY AFTERNOON WITH A MULTIPLE DRYLINE TYPE MORPHOLOGY BY MID DAY. BY LATE AFTERNOON...THE DRYLINE SHOULD TIGHTEN INTO A BIT MORE CLASSIC SETUP WITH A TRIPLE POINT UP OVER THE EXTREME ERN PANHANDLE. GIVEN THE VERY DRY CONDITIONS SUSPECT THE DRYLINE WILL LIKELY MIX FURTHER THAN PROGGED. ALREADY FCST SOUNDING DO NOT SUGGEST ANY REAL POTENTIAL FOR CONVECTION IN OUR CWFA DESPITE DETERMINISTIC PRECIP ALGORITHM SUGGESTING LIGHT QPF. WOULD HATE TO GIVE FOLKS OUT THERE FALSE HOPE ABOUT RAIN AND THEREFORE WILL CONTINUE TO LEAVE POPS BELOW MENTIONABLE LEVELS. ONCE AGAIN...THE FURTHER WEST ONE TRAVELS...THE MORE OF A FIRE WEATHER RISK IS APPARENT. THUS ELEVATED TO LOW-END CRITICAL FIRE WEATHER CONTINUES INTO WEDNESDAY WITH THE DRYLINE WELL EAST OF THE AREA. THURSDAY CONTINUES TO EXHIBIT SIGNIFICANT MESOSCALE DIFFERENCES WITH THE GFS ADVERTISING A WIND EVENT AND THE ECM WITH MORE OF A MODEST WESTERLY FLOW EVENT. THERE IS CONSIDERABLE INTER-MODEL AND INTER-RUN DISAGREEMENT BETWEEN THE CMC/ECM/GFS EVOLUTION AND EJECTION LATITUDE TO OUR NORTH INTO THURSDAY...WHICH WOULD HAVE A PROFOUND IMPACT ON WIND POTENTIAL. WILL ADVERTISE A BLENDED SOLUTION AND MAKE MENTION IN THE POSSIBILITIES IN THE HWO. A COLD FRONT ENTERS THE REGION FOR FRIDAY HELPING TO COOL TEMPERATURES FOR THE START OF THE WEEKEND. THERE ARE SOME PROSPECTS FOR CONVECTION TO FIRE ALONG A SLOW MOVING FRONTAL BOUNDARY LATE SUNDAY. && .FIRE WEATHER... SOUTH/SOUTHWEST WINDS OF 20-25 MPH WILL DEVELOP IN THE FAR SOUTHWESTERN PANHANDLE AND NORTHWESTERN SOUTH PLAINS WEST OF A WEAK DRYLINE. RELATIVE HUMIDITIES MAY BE A LIMITING FACTOR IN REGARDS TO DURATION...BUT BELIEVE MOST OF PARMER AND BAILEY COUNTIES WILL SEE THREE PLUS HOURS OF 15 PERCENT OR LOWER RH VALUES WHILE CASTRO COUNTY WILL BE A MUCH CLOSER CALL. DECIDED TO INCLUDE THEM IN THE WARNING AS THE WESTERN PORTION OF THE COUNTY SHOULD SEE A PERIOD OF TIME WEST OF THE DRYLINE. WILL ELECT TO ISSUE A FIRE DANGER STATEMENT FOR LOCATIONS ON THE CAPROCK TO THE SOUTH AND EAST OF THE WARNING AREA AS PERIODS OF ELEVATED CONDITIONS WILL OCCUR THROUGHOUT THE AFTERNOON AND EARLY EVENING WITH RH VALUES REMAINING IN THE MID-UPPER TEENS AND WINDS APPROACHING 25 MPH. ELEVATED TO LOW END CRITICAL FIRE WEATHER WILL PERSIST MON-WED WITH SOME INDICATION OF A MORE SIGNIFICANT RED FLAG THREAT INTO THURSDAY. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 81 45 72 38 78 / 0 0 0 0 0 TULIA 82 49 78 40 76 / 0 0 0 0 10 PLAINVIEW 82 49 80 43 79 / 0 0 0 0 10 LEVELLAND 82 50 80 46 82 / 0 0 0 0 0 LUBBOCK 81 50 82 46 83 / 0 0 0 0 10 DENVER CITY 82 50 81 49 82 / 0 0 0 0 0 BROWNFIELD 82 50 83 47 83 / 0 0 0 0 10 CHILDRESS 82 54 82 46 79 / 0 0 0 0 10 SPUR 83 52 87 48 86 / 0 0 0 0 10 ASPERMONT 83 58 88 49 89 / 0 0 0 0 10 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021-022-027. && 31/26
Hazardous weather outlook, Mar 30, 4:21 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 421 AM CDT SUN MAR 30 2014 TXZ021>044-310930- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 421 AM CDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER CRITICAL CONCERNS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING ACROSS THE FAR SOUTHWEST PANHANDLE AND NORTHWESTERN SOUTH PLAINS AS WARM...BREEZY...AND DRY CONDITIONS OCCUR. A RED FLAG WARNING IS IN EFFECT FROM 2 PM THROUGH 9 PM. ELEVATED CONDITIONS WILL BE POSSIBLE FOR LOCATIONS JUST TO THE SOUTH AND EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED TO LOW-END CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. THURSDAY MAY SEE A MORE SIGNIFICANT FIRE WEATHER SITUATION WITH WINDY CONDITIONS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY. PLEASE REPORT ANY WILDFIRES TO YOUR LOCAL FIRE DEPARTMENT.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:25 PM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 8 more | 13 hr |
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.